Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 310
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Yongnamko
dc.contributor.authorPolizzi, Francescoko
dc.date.accessioned2016-04-20T06:59:26Z-
dc.date.available2016-04-20T06:59:26Z-
dc.date.created2015-12-31-
dc.date.created2015-12-31-
dc.date.issued2015-08-
dc.identifier.citationAdvanced Studies in Pure Mathematics, v.65, pp.159 - 185-
dc.identifier.urihttp://hdl.handle.net/10203/205619-
dc.languageEnglish-
dc.publisherMathematical Society of Japan-
dc.titleDeformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume65-
dc.citation.beginningpage159-
dc.citation.endingpage185-
dc.citation.publicationnameAdvanced Studies in Pure Mathematics-
dc.contributor.localauthorLee, Yongnam-
dc.contributor.nonIdAuthorPolizzi, Francesco-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0